It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


hi please can someone help me. i ended up having an adrenal crises 4 weeks ago and was so unwell i could walk or sit up wash myself for 2 weeks, since then i have been having constant panick attacks and deprerssion so bad, daily all day for 4 weeks, its been the most horrendous time of my life. I never wanted to take anti depressants but i need to get well for my 2 younge children, its just so awful....I have started antidepressants yesterday so taken it f 2 mornings I have addisons diseaee ...since the first tablet yesterday I have been feeling very fatigued, tiered, drowsy, achy, shaky, nauseous, my pupils go big, I feel weired..im desperate to help my depression and anxiety because I became very unwell and I don't want to just stop them, but I feel I need support and advice from anyone who has o takes antidepressants. Ive not read the side effects because I will worry about them all. Thanks xxx
Dear Fatigued,

I have had depression 14 years ago (before I got Addinsons) and I took the antidepressants I was given and THEY WORKED. I am sure your doctor explained to you that it takes some time - two weeks or so - till you actually feel better, but you will. Big promise. You got a diseases, a bad one - there is medication that works - you take it. Easy as that. There is really nothing to be gained by not taking them.

Sideeffects: exactly what you described. You will feel tired. Pull yourself up and take a walk that should wake you up a bit. You may also want to go back to your doctor and discuss the sideeffects with him or her.

And in the meantime please accept all offers of help for yourself and your children that you get. I Never understood what it is about people and psychopharmaca, these drugs are no different to any other drug. And right, you do it for your children, so you can be back for them as soon as possible. But please let your doctor tell you when you are ok and don't rush getting off. It will just extend the time you have to deal with it.

All the best to you and your family,


[QUOTE=fatiguedbns123;5328585]hi please can someone help me. i ended up having an adrenal crises 4 weeks ago and was so unwell i could walk or sit up wash myself for 2 weeks, since then i have been having constant panick attacks and deprerssion so bad, daily all day for 4 weeks, its been the most horrendous time of my life. I never wanted to take anti depressants but i need to get well for my 2 younge children, its just so awful....I have started antidepressants yesterday so taken it f 2 mornings I have addisons diseaee ...since the first tablet yesterday I have been feeling very fatigued, tiered, drowsy, achy, shaky, nauseous, my pupils go big, I feel weired..im desperate to help my depression and anxiety because I became very unwell and I don't want to just stop them, but I feel I need support and advice from anyone who has o takes antidepressants. Ive not read the side effects because I will worry about them all. Thanks xxx[/QUOTE]





All times are GMT -7. The time now is 05:43 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!